Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 130, NWS Pueblo, CO

July 3, 2016Baca County, Bent County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 3, 2016, 4:58 PM MDT for Baca County, Bent County, Prowers County, Colorado. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2016, 4:58 PM MDT (22:58 UTC)
Expired
Jul 3, 2016, 5:17 PM MDT
In force
19 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Baca County, CO, Bent County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 189 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

213 
WUUS55 KPUB 032258
SVRPUB
COC009-011-099-032330-
/O.NEW.KPUB.SV.W.0130.160703T2258Z-160703T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
458 PM MDT SUN JUL 3 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PROWERS COUNTY IN SOUTHEASTERN COLORADO...
  SOUTHEASTERN BENT COUNTY IN SOUTHEASTERN COLORADO...
  NORTHEASTERN BACA COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 530 PM MDT

* AT 457 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED FIVE
  MILES NORTH OF SPRINGFIELD... MOVING NORTH AT 10 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD...TWO BUTTES AND TWO BUTTES RESERVOIR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3742 10204 3740 10268 3771 10281 3785 10220
TIME...MOT...LOC 2257Z 198DEG 10KT 3749 10263 

HAIL...1.50IN
WIND...60MPH
 
$$

SR
3 follow-up statements
355 
WWUS55 KPUB 032306
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
506 PM MDT SUN JUL 3 2016

COC009-011-099-032330-
/O.CON.KPUB.SV.W.0130.000000T0000Z-160703T2330Z/
PROWERS CO-BENT CO-BACA CO-
506 PM MDT SUN JUL 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTHERN PROWERS...SOUTHEASTERN BENT AND NORTHEASTERN BACA
COUNTIES...

AT 505 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
SPRINGFIELD...MOVING NORTH AT 10 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TWO BUTTES AND TWO BUTTES RESERVOIR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3742 10204 3742 10266 3771 10281 3785 10220
TIME...MOT...LOC 2305Z 198DEG 10KT 3751 10262 

HAIL...1.75IN
WIND...60MPH
 
$$

SR
083 
WWUS55 KPUB 032313
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
513 PM MDT SUN JUL 3 2016

COC009-011-099-032330-
/O.CON.KPUB.SV.W.0130.000000T0000Z-160703T2330Z/
PROWERS CO-BENT CO-BACA CO-
513 PM MDT SUN JUL 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTHERN PROWERS...SOUTHEASTERN BENT AND NORTHEASTERN BACA
COUNTIES...

AT 513 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
TWO BUTTES RESERVOIR...OR 8 MILES NORTH OF SPRINGFIELD...MOVING
NORTH AT 10 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TWO BUTTES AND TWO BUTTES RESERVOIR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3742 10204 3745 10264 3771 10281 3785 10220
TIME...MOT...LOC 2313Z 198DEG 10KT 3753 10261 

HAIL...1.75IN
WIND...60MPH
 
$$

SR
329 
WWUS55 KPUB 032317
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
517 PM MDT SUN JUL 3 2016

COC009-011-099-032326-
/O.CAN.KPUB.SV.W.0130.000000T0000Z-160703T2330Z/
PROWERS CO-BENT CO-BACA CO-
517 PM MDT SUN JUL 3 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PROWERS...
SOUTHEASTERN BENT AND NORTHEASTERN BACA COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3742 10204 3745 10264 3771 10281 3785 10220
TIME...MOT...LOC 2315Z 198DEG 10KT 3754 10261 

$$

SR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:45 PM MDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jul 3, 2:45 PM MDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
245 PM MDT SUN JUL 3 2016

.SHORT TERM...(This evening through Monday)
Issued at 242 PM MDT Sun Jul 3 2016

Currently...

Short wave over central CO attm firing off convection from the
Pikes Peak region to Canon city back towards Salida. Dwpts over
the region are still rather high with 50s and L60s most plains.
SPC meso page indicating mean layer CAPE values aoa 500 along the
I-25 corridor up to 1500 along the CO/KS border. Shear is weak...with
the strongest shear...aoa 30 knts along the CO/NM border.

Rest of this afternoon into tonight...

HRRR showing convection associated with the shortwave will
strengthen as it moves east-southeast across the plains. With CAPEs
sufficient and marginal shear...a few strong storms will be
possible. SPC recently issued an SWOMCD indicating storms will only
be marginally svr and a watch is not expected.

An additional concern will be locally heavy rain in the mtns.
Cocorahs reports from yday indicated storms were proficient precip
producers...with 2.2" falling in the Sand Dunes region. Based on
guidance...the brunt of the precip should be out of the region by
early evening...however a few isold -tsra may linger into mid
evening.

Tomorrow...

The combo of remnant moisture over the region and another weak
wave (seen best in the 200-300 mb level charts) moving over the
region will allow for scattered showers and storms to develop over
the mtns...with the activity moving over the plains by late in the
afternoon. Max temps will be warm tomorrow with highs likely in the
L/M90s most of Plains with L80s valleys. \/hodanish

.LONG TERM...(Monday night through Sunday)
Issued at 242 PM MDT Sun Jul 3 2016

...Typical Summertime weather on tap for the week...

Monday night through Wednesday...Models are hinting at nearly zonal
flow across the region through the first half of the week, with
perhaps a slight increase in winds aloft and a shift to the SW for
Wed. Look for isolated mt convection each aftn and eve, with max
temps nearing 100 F for the plains, and in the 80s for the high
valleys. It looks as if Wed might see critical fire weather
conditions due to increasing winds and drying out in the llvl, but
fuels are still likely too moist.

Thursday and Friday...An upper low will track across the Northern
Rockies late Wed through Thu, pushing a cool front down into Eastern
Colorado late Wed night. This will help knock about 5 to as much as
10 degrees off the max temp for both Thu and Fri, with a slight
increase in llvl moisture. No significant change in pcpn chances for
the forecast area outside of the typical diurnal mt pattern
is expected.

Saturday and Sunday...Long-range models are now hinting at an upper
low dropping down across the Pacific NW for the weekend, as high
pressure rebuilds over the southern plains and desert SW. Look for
increasing SW flow aloft across the 4 Corners, and max temps
climbing back up to near 100 F for the plains. Moore

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 242 PM MDT Sun Jul 3 2016

Best chance of tsra this afternoon at KCOS and KPUB with be between
the 20-22 UTC time frame...then activity will only be quite
isolated. for tonight and tomorrow...VFR expected. Cant rule out an
isold TSRA tomorrow afternoon but probability rather low attm.

KALS...scattered storms will remain in the San Luis valley this
afternoon into the evening hours. Some locally heavy rain and gusty
winds possible. VFr expected tonight and tomorrow.

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...HODANISH
LONG TERM...MOORE
AVIATION...HODANISH
Hazardous weather outlook, Jul 3, 11:05 AM MDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1105 AM MDT SUN JUL 3 2016

COZ058>089-093>099-041715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1105 AM MDT SUN JUL 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE HIGHER TERRAIN TODAY,
WITH ISOLATED STORMS OVER THE SOUTHEAST PLAINS. THE MAIN STORM
THREATS WILL BE LIGHTNING AND WIND GUSTS UP TO 50 MPH.  SOME OF THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN
AND SMALL HAIL. IT IS POSSIBLE THAT ONE OR TWO STORMS COULD
BECOME MARGINALLY SEVERE WITH HAIL TO 1 INCH IN DIAMETER AND WIND
GUSTS AROUND 60 MPH. THE BEST CHANCE FOR MARGINALLY SEVERE STORMS
WILL BE OVER THE RATON MESA AND SPANISH PEAKS REGION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE DAILY CHANCES FOR THUNDERSTORMS...MAINLY OVER AND
NEAR THE MOUNTAINS. THE MAIN THREATS FROM THUNDERSTORMS WILL BE
LIGHTNING AND WIND GUSTS UP TO 50 MPH. HOWEVER...SOME OF THE
STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING SMALL HAIL AND
LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE RATON MESA AND
SPANISH PEAKS REGION.

HODANISH

In the hours before

Special weather statement, Jul 3, 2:18 PM MDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
218 PM MDT SUN JUL 3 2016

COZ086-089-093-032045-
CROWLEY COUNTY CO-LA JUNTA VICINITY/OTERO COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
218 PM MDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTERO...EAST CENTRAL
PUEBLO AND SOUTHWESTERN CROWLEY COUNTIES UNTIL 245 PM MDT...

AT 218 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOONE...OR 22 MILES EAST OF PUEBLO...MOVING SOUTHEAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FOWLER...BOONE AND PUEBLO DEPOT.

LAT...LON 3827 10433 3835 10412 3801 10386 3789 10417
TIME...MOT...LOC 2018Z 335DEG 18KT 3825 10419

HODANISH
Special weather statement, Jul 3, 2:38 PM MDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
238 PM MDT SUN JUL 3 2016

COZ064-066-032130-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT CO-
LA GARITA MOUNTAINS ABOVE 10000 FT CO-
238 PM MDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAGUACHE COUNTY
UNTIL 330 PM MDT...

AT 238 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF GUNNISON...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
SAGUACHE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3842 10697 3843 10667 3842 10663 3821 10668
      3831 10700
TIME...MOT...LOC 2038Z 282DEG 7KT 3839 10689

HODANISH
Special weather statement, Jul 3, 3:37 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
337 PM MDT SUN JUL 3 2016

COZ094-099-032215-
EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
337 PM MDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS AND
SOUTHWESTERN BACA COUNTIES UNTIL 415 PM MDT...

AT 337 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PRITCHETT...OR 19 MILES WEST OF SPRINGFIELD...MOVING SOUTHEAST AT 15
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PRITCHETT.

LAT...LON 3729 10310 3743 10295 3725 10259 3704 10281
TIME...MOT...LOC 2137Z 310DEG 13KT 3732 10296

HODANISH
Special weather statement, Jul 3, 4:31 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
431 PM MDT SUN JUL 3 2016

COZ099-032300-
SPRINGFIELD VICINITY/BACA COUNTY CO-
431 PM MDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BACA COUNTY UNTIL
500 PM MDT...

AT 431 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SPRINGFIELD...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...WALSH...VILAS AND TWO BUTTES.

LAT...LON 3740 10269 3758 10265 3761 10214 3723 10230
TIME...MOT...LOC 2231Z 255DEG 17KT 3740 10263

SR
Local storm report, Jul 3, 4:55 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
455 PM MDT SUN JUL 3 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             SPRINGFIELD             37.41N 102.61W
07/03/2016  M0.88 INCH       BACA               CO   TRAINED SPOTTER

            HEAVY RAIN.

&&

RMG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 2:18 PM MDTSpecial Weather StatementPUBPueblo27 min
Jul 3, 2:38 PM MDTSpecial Weather StatementPUBGunnison52 min
Jul 3, 3:37 PM MDTSpecial Weather StatementPUBBaca38 min
Jul 3, 4:17 PM MDTSevere Thunderstorm WarningPUBBaca17 min
Jul 3, 4:31 PM MDTSpecial Weather StatementPUBBaca29 min
Jul 3, 4:36 PM MDTSevere Thunderstorm WarningPUBBaca24 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.